If you need an accessible version of this item please contact JSTOR User Support

Myth and Mammoth in Archaeology

Loren C. Eiseley
American Antiquity
Vol. 11, No. 2 (Oct., 1945), pp. 84-87
DOI: 10.2307/275654
Stable URL: http://www.jstor.org/stable/275654
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Myth and Mammoth in Archaeology
Preview not available

Page Thumbnails

  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87